# SDR 7C7A201506110052

- Difficulty date: June 10, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N891EA
- Make and model: Dhav DHC8106
- Aircraft serial: 335
- Aircraft time: 41,334 hours, 44,026 cycles
- System (JASC): 7497 · Ignition System Wiring
- Part: Wire
- Condition: Damaged
- Location: Ignition Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

SCC-1430L AVIONICS COOLING FAN INOP.  (FIRE/SMOKE INFLIGHT AIR TURNBACK).  AVIONICS COOLING FAN DEFERRED AND THEN REPLACED WHEN AIRCRAFT RETURNED TO BASE.  UPON FURTHER INVESTIGATION FOUND NR 2 ENGINE AUTO IGNITION SYSTEM INOP.  REPAIRED WIRE 20004A20 IN 2 PLACES, ONE AT 2' BEHIND NR 2 NH INDICATOR.  ANOTHER AT CLOSET CEILING UNDER PA AMP WERE IT RUBBED THROUGH.  TEST GOOD MM# 74-00-00.  AUTO IGNITION WIRES ARE BELIEVED TO BE THE ORIGINAL CAUSE OF THE SMOKE IN CABIN.
